# SDR SWI2023F00234

- Difficulty date: June 29, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE LATCH DOOR COAMING FROM THE L/H UPPER TRANSCOWL, A CRACK WAS DISCOVERED AT ONE OF THE FWD LATCH SCREW HOLE LOCATIONS.      (C-CHECK RO 8/16/2023)    L/H UPPER TRANSCOWL LATCH DOOR COAMING HAS BEEN REPAIRED REF REO# 670-54-21-1564, REV --, DATED 7/20/23 AS WELL AS COMPLYING FULLY W/ SKYCARD 51-900-1002-SKY.
